MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMALL BORE J-LOOP EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMALL BORE J-LOOP EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30204E
Medical Device Problem Codes Backflow (1064); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd small bore j-loop extension set backflow and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the j-loop is leaking from the site where the tubing connects into the end of the tubing.They also stated blood was backing up into the tubing and the j-loop needed to be changed.Verbatim: j-loop is leaking from the site where the tubing connects into the end of the tubing.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) ¿ follow up mdr for device evaluation.No product (mat # mz5317) was returned by the customer.Photos representation was provided for the complaint.It was reported by the customer that the j-loop is leaking from the site where the tubing connects into the end of the tubing.They also stated blood was backing up into the tubing and the j-loop needed to be changed.The photos could not verify the complaint.The root cause cannot be determined without the physical sample for investigation.A device history record review could not be performed because a lot number was not provided by the customer.The root cause of this complaint could be unknown as no sample received.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD SMALL BORE J-LOOP EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16802283
Report Number9616066-2023-00757
Device Sequence Number20616102
Product Code FPA
UDI-Device Identifier50885403235175
UDI-Public(01)50885403235175
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30204E
Device Catalogue NumberMZ5317
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown